# SDR SWAA2024111848871

- Difficulty date: October 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231UF HAS PEELED UPPER SURFACE LAYER FIBERS.<[01] RECIEVED FLOOR PANEL 231UF AND WILL BE INSTALLED ON TTG8Q00WDEAN.;[02] VERIFIED STEP 1
